# SDR AALA201607219007

- Difficulty date: July 20, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 11,669 hours, 1,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Failed
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING  A16 CHECK TASK CARD 33C20033002 - 'BATT FAULT' MESSAGE WAS RECIEVED FOR THE 4L DOOR EMERGENCY POWER SUPPLY UNIT. REPLACED 4L DOOR EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM 33-51-38.
